# SDR AALA202203104292

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 70,227 hours, 31,865 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Condition: Illuminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU AGENT DISCHARGE LIGHT ILLUMINATED. MAINTENANCE PERFORMED AN OPERATIONAL AND VISUAL CHECK OF THE APU FIRE PROTECTION SYSTEM PER AMM 26-22-00 WITH NO DEFECTS NOTED AND THE AGENT DISCHARGE LIGHT WAS NOT ILLUMINATED.
